# SDR AALA980981

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT WINDOW CUTOUT STRUCTURE RT STATION 950E TO 950F.  INSTALLED DOUBLER ALL FASTENERS AND SEALED PER SRM 56-20-3.  APPLIED BMS 5-28 TYPE 3 TO AREA OF CORROSION PER SRM 58-20-3.  (M)
